# SDR DL76L040856

- Difficulty date: September 8, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 33,507 hours, 5,292 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part serial: DL1579
- Condition: Fire
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AT GATE ARRIVAL NR 3 BRAKE HAD A GREASE FIRE.  EXTINGUISHED FIRE, REMOVED TIRE AND BRAKE ASSEMBLY, INSPECTED AXLE FOR HEAT DAMAGE, NONE FOUND.  INSTALLED NEW BRAKE  ASSEMBLY AND NEW WHEEL ASSEMBLY, OPS CHECK OK.
